|Authors:||Stevanović, Dragan||Title:||Bipartite density of cubic graphs: The case of equality||Journal:||Discrete Mathematics||Volume:||283||Issue:||1-3||First page:||279||Last page:||281||Issue Date:||6-Jun-2004||Rank:||M22||ISSN:||0012-365X||DOI:||10.1016/j.disc.2004.03.002||Abstract:||
Recently, Berman and Zhang (Discrete Math. 260 (2003) 27) obtained an upper bound for the bipartite density of cubic graphs in terms of the smallest eigenvalue of an adjacency matrix and attempted to characterize graphs for which the upper bound is attained. Here we do characterize graphs for which the upper bound is attained, and correct a few errors from Berman and Zhang's paper.
|Keywords:||Bipartite density of graph | Cubic graph | Eigenvalue | Exceptional graph | Generalized line graph | Line graph||Publisher:||Elsevier||Project:||Serbian Ministry of Science, Technology and Development, Grant 1389|
Show full item record
checked on Mar 20, 2023
checked on Mar 21, 2023
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.